# SDR UALA2010122704717

- Difficulty date: December 25, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 60,285 hours, 8,827 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Card
- Part number: 8105053
- Part serial: C96050238
- Condition: Faulty
- Location: Anti Ice Valve
- Component: Anti-Ice Valve
- Component part number: S218W1015
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR EAI CONTROL CARD FAILURE.  REPLACED ENGINE ANTI-ICE VALVE.  NO HELP. REPLACED ACIPS CONTROL CARD (RT EAI CARD).  REPLACED ENG ANTI-ICE CONTROLLER.  NO HELP.  SECURED CONNECTOR DM30211A . RAN EAI RT ENGINE MAT TESTS PER FIM TASK 30-21-802.  BOTH TESTS, ENGINE RUNNING (HI PRESS = 44 PSI) AND ENGINE NOT RUNNING, PASSED.  NO STATUS MESSAGE.
